MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CON LNR 0DEG 26ID 50-52OD SZ E; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. CON LNR 0DEG 26ID 50-52OD SZ E; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Model Number 71323114
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/17/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed for dislocation caused by a broken ring.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.[(b)(4)].

Brand Name
CON LNR 0DEG 26ID 50-52OD SZ E
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7043793
Report Number1020279-2017-01061
Device Sequence Number67578
Product Code KWZ
UDI-Device Identifier03596010510884
UDI-Public03596010510884
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033442
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2024
Device Model Number71323114
Device Catalogue Number71323114
Device Lot Number14DM07874
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2017
Supplement Date Received by Manufacturer11/17/2017
08/17/2021
Initial Report FDA Received Date11/18/2017
Supplement Report FDA Received Date02/20/2018
08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;